# SDR CLC2006F00001

- Difficulty date: April 1, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 107796A128
- Condition: Inoperative
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETURNED, REV MOTOR PUMP( RMP ) BLUE LIGHT ON.  DURING CLIMB OUT.  REMOVED AND REPLACED 2-3 REV PUMP.  AFT SHUTOFF VALVE ACTUATOR IAW MM.  OPS CHECK OK.  (K)
